# SDR UPS204459

- Difficulty date: September 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N954UP
- Make and model: Boeing 727185C
- Aircraft serial: 19827
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Delaminated
- Location: Nr 5 Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN C-CHECK, MAINTENANCE FOUND DELAMINATION ON THE NR 5 SPOILER AT THE FORWARD OUTBOARD CORNER ON BOTH UPPER AND LOWER SKINS.  MAINTENANCE REPLACED SPOILER IAW UPS NRC 364863.
